# SDR CALA2022032300768

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737-900ER
- Aircraft serial: 42194
- Aircraft time: 20,457 hours, 7,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Door 1l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE PACK PRESSURE GAUGE DAMAGED DOOR 1L DAYS, IAW ECRA 2566-01215 ACCOMPLISH REPETITIVE INSPECTION PRIOR TO ECAH FLIGHT PER PART 2 AND ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 3 CALENDAR ESCAPE SLIDE CALM SHELL VIEWING PORT TRANSPARENT PLASTIC COVER TOMC-APPROVAL FROM SC1ELBYC COMMENT DETACHED FROM ASSEMBLY. INTER REPAIR COMPLIED WITH BY SECURING COVER. TOMC APPROVED TO ACCOMPLISH REPETITIVE INSPECTION PRIOR TO EACH FLIGHT PER PART 2 AND ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 3 CALENDAR DAYS IN REFERENCE WITH ECRA 2566-01215. ATTACHED PICTURE RECORDS REPLACED THE 1L ESCAPE SLIDE PACK PRESSURE GAUGE INSPECTION WINDOW REF AMM 25-66-01. VERIFIED REPLACEMENT ESCAPE SLIDE PACK PRESSURE GAUGE INSPECTION WINDOW REF. AMM
